# SDR SB06065

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4582
- Part serial: XI1621
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 43,467 hours, 30,726 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: O

## Discrepancy

ORD - FLT236 - DURING CRUISE, EN ROUTE FROM PHL TO ORD, CREW REPORTED NUMEROUS INSTRUMENTS AND NAV-AIDS FLAGGED ON THE FIRST OFFICER'S INSTRUMENT PANEL.  ALSO, TCAS AND RADAR INDICATOR WAS BLANK.  A SLIGHT ELECTRICAL/SMOKE ODOR WAS NOTED.  FLIGHT LANDED WITHOUT INCIDENT AT ORD.  MAINTENANCE PLACED THE NR 2 ENGINE GENERATOR ON MEL 24-1, THEN ENDED UP REPLACING THE NR 2 ENGINE GENERATOR CONTROL UNIT.  RECONNECTED NR 2 ENGINE CSD AND GROUND RAN GENERATOR.  OPERATIONAL CHECK GOOD.  FREQUENCIES AND VOLTS NORMAL.  CLEARED MEL 24-1.
